UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21204

タイトル: On Harmonic Maps from $CP^1$ to $\Omega SU(n)$
著者: Ohta, Hiroshi
発行日: 1991年
出版者: The University of Tokyo
掲載誌情報: Scientific Papers of the College of Arts and Sciences, The University of Tokyo. Vol.41(1991), Page83-93
抄録: Using the geometry of based loop group ΩG and some results on harmonic maps, we shall show that when $n\geq 3$ there exist harmonic but not±holomorphic maps from CP$F^1$ to ΩSU (n) for each degree. Further we shall discuss what our result suggests from the point of view of the difference between Yang-Mills connections and instantons on S$F^4$ in particular Atiyah-Jones conjecture.
URI: http://hdl.handle.net/2261/21204
ISSN: 02897520
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
scp041004.pdf834.95 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください